Minoxidil put dark circles under my eyes

Hi doctor I am a 26 yo French guy who has been taking minoxidil & dutasteride for 6 years now. I am a special case because I have an identical twin who is not taking the minoxidil . I have developed hypertrichosis and dark circle from minoxidil . Does someone who develop hypertrichosis should get scalp result from the minoxidil? the dark circle and hypertrichosis under eye are 100% from the minoxidil because my twin doesn’t have those. Will it last if I keep taking the drugs? thanks a lot doctor

Stop the drug and the side effects should go away in time.

Get a virtual consultation with Dr. William Rassman and Dr. Jae Pak for hair loss options. You can learn more by scheduling an appointment.

Reader Comments0

Leave a Comment

Want to join the discussion? Feel free to contribute! Note: We do not tolerate offensive language or personal attacks to other readers. Marketing links or commercial advertisements will be deleted.

Leave a Reply

Your email address will not be published. Required fields are marked *

+ =